# SDR COMA0660196

- Difficulty date: February 26, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 18,994 hours, 17,714 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 601R931001
- Part serial: 0587
- Condition: Faulty
- Location: Te Flaps
- Part time: 17,426 hours, 14,709 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4939 - DURING CVG APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 38 DEGREES.  REPLACED THE FLAP POWER DRIVE UNIT.
